Computation of the limiting distribution in queueing systems with repeated attempts and disasters
RAIRO - Operations Research - Recherche Opérationnelle, Volume 33 (1999) no. 3, pp. 371-382.
@article{RO_1999__33_3_371_0,
     author = {Artalejo, J. R. and G\'omez-Corral, A.},
     title = {Computation of the limiting distribution in queueing systems with repeated attempts and disasters},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {371--382},
     publisher = {EDP-Sciences},
     volume = {33},
     number = {3},
     year = {1999},
     mrnumber = {1721641},
     zbl = {1016.90007},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1999__33_3_371_0/}
}
TY  - JOUR
AU  - Artalejo, J. R.
AU  - Gómez-Corral, A.
TI  - Computation of the limiting distribution in queueing systems with repeated attempts and disasters
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1999
SP  - 371
EP  - 382
VL  - 33
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1999__33_3_371_0/
LA  - en
ID  - RO_1999__33_3_371_0
ER  - 
%0 Journal Article
%A Artalejo, J. R.
%A Gómez-Corral, A.
%T Computation of the limiting distribution in queueing systems with repeated attempts and disasters
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1999
%P 371-382
%V 33
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1999__33_3_371_0/
%G en
%F RO_1999__33_3_371_0
Artalejo, J. R.; Gómez-Corral, A. Computation of the limiting distribution in queueing systems with repeated attempts and disasters. RAIRO - Operations Research - Recherche Opérationnelle, Volume 33 (1999) no. 3, pp. 371-382. http://archive.numdam.org/item/RO_1999__33_3_371_0/

1. J. R. Artalejo, New results in retrial queueing Systems with breakdown of the servers, Statist. Neerlandica, 1994, 48, p. 23-36. | MR | Zbl

2. J. R. Artalejo and A. Gomez-Corral, Steady state solution of a single-server queue with linear request repeated, J. Appl. Probab., 1997 , 34, p. 223-233. | MR | Zbl

3. J. R. Artalejo and A. Gomez-Corral, Analysis of a stochastic clearing system with repeated attempts, Communications in Statistics-Stochastic Models, 1998, 14, p. 623-645. | MR | Zbl

4. R. J. Boucherie and O. J. Boxma, The workload in the M/G/1 queue with work removal, Probab. Engineering and Informational Sci., 1996, 10, p. 261-277. | MR | Zbl

5. X. Chao, A queueing network model with catastrophes andproduct form solution, Operations Research Letters, 1995, 18, p. 75-79. | MR | Zbl

6. G.I. Falin and J. G. C. Templeton, Retrial Queues, Chapman and Hall, London, 1997. | Zbl

7. J. M. Fourneau, E. Gelenbe and R. Suros, G-Networks with multiple classes of positive and negative customers, Theoret. Comput. Sci., 1996, 155, p. 141-156. | MR | Zbl

8. E. Gelenbe, P. Glynn and K. Sigman, Queues with negative arrivals, J. Appl. Probab., 1991, 28, p. 245-250. | MR | Zbl

9. E. Gelenbe, Queueing networks with negative and positive customers and product form solution, J. Appl. Probab., 1991, 28, p. 656-663. | MR | Zbl

10. E. Gelenbe and M. Schassberger, Stability of product form G-Networks, Probab. Engineering and Informational Sci., 1992, 6, p. 271-276. | Zbl

11. E. Gelenbe, G-Networks with triggered customer movement, J. Appl. Probab., 1993, 30, p. 742-748. | MR | Zbl

12. E. Gelenbe, G-Networks with signals and batch removal, Probab. Engineering and Informational Sci., 1993, 7, p. 335-342.

13. E. Gelenbe and A. Labed, G-Networks with multiple classes of signals and positive customers, European J. Oper. Res., 1998, 108, p. 393-405 | Zbl

14. P. G. Harrison and E. Pitel, The M/G/1 queue with negative customer, Adv. Appl.Probab., 1996, 28, p. 540-566. | MR | Zbl

15. G. Jain and K. Sigman, A Pollaczek-Khintchine formula for M/G/1 queues with disasters, J. Appl. Probab., 1996, 33, p. 1191-1200. | MR | Zbl

16. A. G. De Kok, Algorithmic methods for single server Systems with repeated attempts, Statist Neerlandica, 1984, 38, p. 23-32. | MR | Zbl

17. M. Martin and J. R. Artalejo, Analysis of an M/G/1 queue with two types of impatient units, Adv, Appl. Probab., 1995, 27, p. 840-861. | MR | Zbl

18. H. Schellhaas, Commutation of the state probabilities in a class of semi-regenerative queueing Models, J. Janssen, Ed., Semi-Markov Models: Theory and Applications Plenum Press, New York and London, 1986, p. 111-130. | MR

19. R. Serfozo and S. Stidham, Semi-stationary clearing processes, Stochastic Process. Appl., 1978, 6, p. 165-178. | MR | Zbl

20. S. Stidham, Stochastic clearing Systems, Stochastic Process. Appl., 1974, 2, p.85-113. | MR | Zbl

21. H. C. Tijms, Stochastic Models: An Algorithmic Approach, John Wiley and Sons, Chichester, 1994. | MR | Zbl

22. T. Yang and J. G. C. Templeton, A survey on retrial queues, Queueing Systems, 1987, 2, p. 201-233. | MR | Zbl